Authors: Li, Songxiao
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Products of Volterra type operator and composition operator from H∞ and Bloch spaces to Zygmund spaces
Journal: Journal of Mathematical Analysis and Applications
Volume: 345
Issue: 1
First page: 40
Last page: 52
Issue Date: 1-Sep-2008
Rank: M21
ISSN: 0022-247X
DOI: 10.1016/j.jmaa.2008.03.063
Abstract: 
The boundedness and compactness of the products of Volterra type operators and composition operators from the space of bounded analytic functions and the Bloch space to the Zygmund space are discussed in this paper.
Keywords: Bloch space | Bounded analytic functions | Composition operator | Volterra operator | Zygmund space
Publisher: Elsevier
Project: NSF of Guangdong Province (No. 7300614)

Show full item record

SCOPUSTM   
Citations

167
checked on Nov 27, 2022

Page view(s)

15
checked on Nov 27, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.